advertisement
Reply
 
Thread Tools Display Modes
Old 01-26-2020, 07:27 AM #11
mymorgy's Avatar
mymorgy mymorgy is offline
Legendary
 
Join Date: Sep 2006
Posts: 10,330
10 yr Member
mymorgy mymorgy is offline
Legendary
mymorgy's Avatar
 
Join Date: Sep 2006
Posts: 10,330
10 yr Member
Default

No sleeping pills work for me. I tried tradazone besides a lot of others. I wonder why you doctor didn't chose klonopin. A lot of us are on it and not xanax. I hope you don't beat yourself up. Bipolar 11 is a bi@#ch.
bobby
mymorgy is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (01-26-2020), Brokenfriend (01-26-2020)

advertisement
Old 01-26-2020, 02:10 PM #12
bizi's Avatar
bizi bizi is offline
Wisest Elder Ever
 
Join Date: Aug 2006
Location: cajun country, lafayette Louisiana
Posts: 22,614
10 yr Member
bizi bizi is offline
Wisest Elder Ever
bizi's Avatar
 
Join Date: Aug 2006
Location: cajun country, lafayette Louisiana
Posts: 22,614
My Mood: New here
10 yr Member
Red face

Quote:
Originally Posted by Suzie27 View Post
Thank you. Do you notice that when you lowered the dosage that you started to have itching? My scalp has been itching soooo bad and I canít figure it out other than the lowering of dosage.


Sent from my iPhone using Tapatalk
what does your doctor say about lowering the dose?
bizi
__________________
Hattie the black and white one wrestling with hazel, calico. lost hattie to cancer.....


Happiness is a decision....
bizi is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Brokenfriend (01-26-2020), mymorgy (01-26-2020), Suzie27 (01-28-2020)
Old 01-26-2020, 05:21 PM #13
Brokenfriend's Avatar
Brokenfriend Brokenfriend is offline
Elder
 
Join Date: Nov 2007
Posts: 5,401
10 yr Member
Brokenfriend Brokenfriend is offline
Elder
Brokenfriend's Avatar
 
Join Date: Nov 2007
Posts: 5,401
10 yr Member
Default

Hi Suzie. I didn't have itching when I started taking half of the Seroquel. I went from 600 mgs to 300 mgs at night. I had rage after a job that I had for 14 1/2 years also. I was in a toxic environment at work. It took me a couple of years to cool down. I was angry. Very angry, and upset. I have cooled down. Brokenfriend
Brokenfriend is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (01-27-2020), mymorgy (01-26-2020), Suzie27 (01-28-2020)
Old 01-27-2020, 12:33 AM #14
bizi's Avatar
bizi bizi is offline
Wisest Elder Ever
 
Join Date: Aug 2006
Location: cajun country, lafayette Louisiana
Posts: 22,614
10 yr Member
bizi bizi is offline
Wisest Elder Ever
bizi's Avatar
 
Join Date: Aug 2006
Location: cajun country, lafayette Louisiana
Posts: 22,614
My Mood: New here
10 yr Member
Heart

Quote:
Originally Posted by Brokenfriend View Post
Hi Suzie. I didn't have itching when I started taking half of the Seroquel. I went from 600 mgs to 300 mgs at night. I had rage after a job that I had for 14 1/2 years also. I was in a toxic environment at work. It took me a couple of years to cool down. I was angry. Very angry, and upset. I have cooled down. Brokenfriend

we are so glad that you are here friend! (((((HUGS))))))
love

bizi
__________________
Hattie the black and white one wrestling with hazel, calico. lost hattie to cancer.....


Happiness is a decision....
bizi is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Brokenfriend (01-27-2020), mymorgy (01-27-2020), Suzie27 (01-28-2020)
Old 01-27-2020, 01:19 AM #15
Brokenfriend's Avatar
Brokenfriend Brokenfriend is offline
Elder
 
Join Date: Nov 2007
Posts: 5,401
10 yr Member
Brokenfriend Brokenfriend is offline
Elder
Brokenfriend's Avatar
 
Join Date: Nov 2007
Posts: 5,401
10 yr Member
Default

Thank you bizi. I'm glad that you are here to. (((Hugs))) BF
Brokenfriend is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (01-27-2020), mymorgy (01-27-2020), Suzie27 (01-28-2020)
Old 01-28-2020, 02:57 PM #16
Suzie27's Avatar
Suzie27 Suzie27 is offline
Junior Member
 
Join Date: Jan 2020
Posts: 11
Suzie27 Suzie27 is offline
Junior Member
Suzie27's Avatar
 
Join Date: Jan 2020
Posts: 11
Default

Quote:
Originally Posted by bizi View Post
what does your doctor say about lowering the dose?
bizi


She approved it.


Sent from my iPhone using Tapatalk
Suzie27 is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (01-28-2020), Brokenfriend (01-29-2020), mymorgy (01-29-2020)
Old 01-28-2020, 02:57 PM #17
Suzie27's Avatar
Suzie27 Suzie27 is offline
Junior Member
 
Join Date: Jan 2020
Posts: 11
Suzie27 Suzie27 is offline
Junior Member
Suzie27's Avatar
 
Join Date: Jan 2020
Posts: 11
Default

Quote:
Originally Posted by Brokenfriend View Post
Hi Suzie. I didn't have itching when I started taking half of the Seroquel. I went from 600 mgs to 300 mgs at night. I had rage after a job that I had for 14 1/2 years also. I was in a toxic environment at work. It took me a couple of years to cool down. I was angry. Very angry, and upset. I have cooled down. Brokenfriend


Thank you. Thatís one of my fears, that the rage will come back.


Sent from my iPhone using Tapatalk
Suzie27 is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (01-28-2020), Brokenfriend (01-29-2020), mymorgy (01-29-2020)
Old 01-28-2020, 02:58 PM #18
Suzie27's Avatar
Suzie27 Suzie27 is offline
Junior Member
 
Join Date: Jan 2020
Posts: 11
Suzie27 Suzie27 is offline
Junior Member
Suzie27's Avatar
 
Join Date: Jan 2020
Posts: 11
Default

Quote:
Originally Posted by bizi View Post
we are so glad that you are here friend! (((((HUGS))))))
love

bizi


Thanks so much! Iím glad I found this place! New here


Sent from my iPhone using Tapatalk
Suzie27 is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
bizi (01-28-2020), Brokenfriend (01-29-2020), mymorgy (01-29-2020)
Reply

Tags
iphone, iím, lol, tapatalk, taptalk

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 12:04 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.